Thanks for posting your query at DoctorSpring.com
I sincerely apologise for the delay in reply, as I was out travelling.
I am Dr.R.K and I am pleased to assist you.
From your post it is evident that you underwent bariatric surgery.
There are many different types of bariatric surgeries.
I would like to know which one you underwent. Because it is very important for future prognosis.
Any other medical illness?
Are you on any medications?
Please get back to me with these information and I would provide my opinion.
Patient replied :
It's no problem. I had roux en y gastric bypass. I had no other medical illnesses prior to surgery or since (other than the problems I'm experiencing now).
I am on protonix (40mg 1x daily), celexa (40mg 1x daily), and Ativan (.5mg 2x daily). I do have depression and have been treated for that since 2011. I also take a daily multivitamin and a sublingual b-12 tablet daily. No other meds.
Thanks for the additional information.
Pain and vomiting following a Roux en Y gastric bypass can be due to two reasons. The first one is an ulcer developing at the anastamotic site
The second one is stricture(narrowing) at the anastamotic site.
An endoscopy or a barium xray or a CT scan may be done to find the cause.
Meanwhile you continue taking Protonix.
Let me know if you have any questions.